Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Conical singular points of diffeomorphisms


Authors: William Huebsch and Marston Morse
Journal: Bull. Amer. Math. Soc. 67 (1961), 490-493
MathSciNet review: 0145548
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. William Huebsch and Marston Morse, An explicity solution of the Schoenflies extension problem, J. Math. Soc. Japan 12 (1960), 271–289. MR 0206928
  • 2. William Huebsch and Marston Morse, Schoenflies extensions without interior differential singularity, Ann. of Math., to appear.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1961-10651-4